# SDR ASAA0440133

- Difficulty date: May 25, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 6525914
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND LEFT AILERON, OUTBOARD HINGE ACCESS PANEL ATTACH POINT DAMAGED.  REPLACED LEFT AILERON LOWER FRONT SPAR.  (M)
